# SDR YENA2025042400427

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N3125J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55211
- Aircraft time: 6,542 hours, 2,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / FWD FUSELAGE / FWD CARGO DOOR / UNDERNEATH LOWER SCUFF PLATE / CORROSION - PERMANENT REPAIR; REFERENCES: /1/ AVIANOR DAMAGE REPORT JB-3125-C01- 3042 /2/ AIRBUS CANADA REO 500-53-21-1188. DESCRIPTION: DURING CURRENT CHECK OF N3125J (MSN 55211) AT YMX, AVIANOR REPORTED CORROSION DAMAGE TO THE FORWARD CARGO DOOR UNDERNEATH THE LOWER SCUFF PLATES (C02313004-007 REF). DAMAGE WAS FOUND OUT OF GREO LIMITS AND AIRBUS CANADA WAS CONTACTED FOR FURTHER INSTRUCTIONS.  SEE REF /1/ DAMAGE REPORT FOR MORE DETAILS. AIRBUS CANADA PROVIDED REF /2/ REO WITH REPAIR INSTRUCTIONS INCLUDING INSTALLATION OF A NEW MODIFIED SILL (P/N: C02313004-007, REF).  REPAIR INSTRUCTIONS INCLUDE TRIMMING OF THE SILL, TOUCHUP, MANUFACTURING OF THE SPLICE AND SHEM AS PART OF THE MOD, INSTALL OF REQUIRED NUTPLATES AND REQUIRED PARTS AND APPLICATION OF SURFACE PROTECTIONS. THESE REPAIR INSTRUCTIONS ARE ACCOMPANIED WITH POST REPAIR INSPECTION REQUIREMENT WITH THE FOLLOWING SCHEDULE BEGINNING FROM TIME OF REPAIR INCORPORATION: METHOD: DETAIL VISUAL INSPECTION (DET) AS PER ANDTP BD500-A-J51-00-90-01AAA-018A-A OF BOTH SIDES OF THE SILL WEB, REPAIR SPLICE AND OPPOSITE SIDE. THRESHOLD: 28,600 FC  55,770 FH. REPEAT INTERVAL: 9,400 FC            18,330 FH. EC AC25-357-01 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR AS PER REF /2/ REO. EC AC25-357-02 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS (DET) AS REQUIRED PER REF /2/ REO. SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED PER REF /2/ REO AND IS CLASSIFIED AS MAJOR.(E/C: AC25-357-01)
